# SDR 2002UALA00887

- Difficulty date: May 14, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 28,991 hours, 21,525 cycles
- Engine: Ge CFM56*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110032
- Part serial: 152661
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT CABIN WOULD NOT PRESSURIZE.  MADE UNSCHEDULED LANDING.  A FAILURE IN THE AFT OUTFLOW VALVE A/C MOTOR CAUSED LACK OF VALVE MOVEMENT.  REPLACED THE (AFT) MAIN OUTFLOW VALVE.
